# SDR ASAA2018080875692

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 10,126 hours, 3,164 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK REGULATOR FAULT.  ACFT GROUNDED. FAILURE MESSAGE P1 COMP TEMP SENSOR 12HH.  PERFORMED AN OPS TEST  IAW TSM 21-61-00-810-824-A ON THE PACK TEMP CONTROL. NO FAULTS NOTED.
